# SDR SIMA2931

- Difficulty date: October 19, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 19082
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FLT 5013 - EMERGENCY EXIT LIGHTS AT ROWS 6, 7, 9, 10, 11, 13 AND 14 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS 23LN AND 24LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
